# SDR DALA2022071104832

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 90,415 hours, 19,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 CREW REST COMMON AREA EMERGENCY EXIT SIGN/ RUNNING MAN INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY PER B767 MM 33-51. OPS NML. (8686497)
